Help ATS with a contribution via PayPal:
learn more

Should I take my prescription medicine?

page: 2
2
<< 1   >>

log in

join

posted on Sep, 3 2012 @ 11:00 PM
link   

Originally posted by Sodium
Stop and listen:
Taking medication for such things is often a LIFE LONG COMMITMENT.
Once you are addicted it will be hard for you to function normally and many people loose their true personality.

Before you make this life long commitment consider trialing a more natural approach such as eating healthy and being active. Try it for a few months and if you see no improvement asses your options because if you start taking medication you may never have a chance for the natural approach to work.



I know you might not be reading this since you are freshly banned, but thank you for you advice. I'll be trying anything and everything.




posted on Sep, 6 2012 @ 10:24 AM
link   
reply to post by ErroneousDylan
 


Like I said xanax is the best, but remeron seems to work good after about a week of taking it, then you will notice it working good. don't let them prescribe buspar it is useless.



posted on Sep, 6 2012 @ 12:38 PM
link   

Originally posted by smyleegrl
Take the medicine. Give it three months, then be honest with yourself. Did it help? If so,there's your answer.

Medicine can be a real godsend. I understand wanting to overcome your problems without pills, but would you ask a diabetic to go without insulin shots? A nearsighted person to not use glasses? It's the same thing.

Best of luck to you, my friend! Please keep us informed of how you're doing!


Nobody simply stops taking Paxil. Although some can be weaned off of it, others cannot function without it once it's introduced into their systems. It's quite the controversial SSRI. Did they offer to begin you with something much weaker, like Xanax?

OP, please do your own research and decide what is best for you and your body. You should feel at peace with your choice of treatments.



posted on Sep, 9 2012 @ 11:37 PM
link   
reply to post by ErroneousDylan
 


google: Jim Humble mms1

important:Spirulina is only real way to get most vitamins as crops are grown in same location with only chemicals



posted on Sep, 9 2012 @ 11:40 PM
link   
reply to post by smyleegrl
 


moringa oleifera powder to banish diabetes



posted on Jan, 23 2013 @ 01:46 PM
link   
OP:

I have a strong dislike for Anti-Depressants. When I was in high school they tried quite a few different combinations all with negative effects until they settled on a terrible black labeled drug called Geodon. I took it for about 2 years and absolutely hated it. It made me feel like a lesser version of myself but since I was fully aware of this I would fight it and resist it's takeover to compliance and meekness. So i had a constant inner struggle going on which did not make me more manageable or "less wild" in the slightest. My tongue would constantly be moving and rolling around in my mouth, It made me feel detached, and it temporarily robbed me of my vitality, by that I mean I just didn't have that gusto or zest for life I had before.

The Pill Pusher decided against everything I had ever discussed with him to try to up and double my dosage. I politely told him "[expletive] you Dr. Ruderman" and left his office. I went off them cold turkey and couldn't sleep for 2 weeks. Got a weeks supply of Ambien from my doctor to get on track and everything was fine after that.

I no longer took regular medications and have not since, but my case is a little different than yours since I was taking the pills before for a terribly maldiagnosed case of "bipolar disorder". 15 year old kids are not the most stable or predicable bunch. I wasn't getting in serious trouble nor was I a monstrous beastly breathing threat to society.

I irresponsibly started taking unprescribed xanax to deal with my situational depression and that coupled with heavy drinking I lost the years from 18-20 and got up to the point where everytime I took xanax I wouldn't be able to stop until i was out cold. 20 2mg bars over the course of a day. I am very lucky I wasn't seriously injured due to some sort of accident. I once took 80 1mg blue footballs in an afternoon because i kept forgetting i had just previously eaten a handful. I fell asleep later that night and didn't wake up for 2 days. A friend of mine came in to check on me and I'm sure he stole the money out of my pockets. When i woke up i couldn't move my one of my arms for about 3 hours because i had slept on it in such a strange twisted position.

Three friends of mine have passed on from pharmaceutical abuse related deaths, two of them from my high school graduating class within two years of us being out. Very dangerous stuff.

I went to rehab a few times and the last time which was a year and a half ago was a full 30 days i "graduated" and although not entirely "clean and sober" I am no longer a slave to anything nor a self made zombie.

Basically my point is that Anti-Depressant Anti Psycotic type medications that rely on getting into your blood system do not work well in my experience.

Xanax and other short acting drugs are every bit as dangerous and addictive as the epidemic shows them to be. Aside from that I would also have to agree with you on my doubts of its effectiveness for chronic anxiety. I would go so far as to say I'm sure you can't use it effectively in that way.

I have a friend with similar struggles as you and he takes a Doctor prescribed combination of klonopin and a small round blue pill for PTSD I'm not sure what it's called though and that works really well for him. As far as I remember the PTSD pill was relatively new maybe research those types of drugs, rather than a seizure pill that happens to knock you down a notch.



posted on Apr, 29 2013 @ 08:47 AM
link   
reply to post by ErroneousDylan
 

I cant really give any advice since I am not you and neither a professional. If I were you I would do some research so you can decide if the side effects are worth it. Such meds can often cause addiction so that you get physical withdrawal symptoms when quitting/tapering off, weight gain and so on..



posted on Apr, 29 2013 @ 08:50 AM
link   

Originally posted by Hefficide
reply to post by ErroneousDylan
 


The only advice I, or anybody else here, should or can give you is to trust your doctors, your family, and your own body.

Asking about it here is not the wise choice. Don't trust your health to strangers who have no stake in your real life.

~Heff
edit on 9/3/12 by Hefficide because: typo

As much as I agree about not trusting a random stranger on internet, I think blindly listening to your doctor is just as bad. The only information doctors got is the information they recieved from pharma industry which does not include side effects like withdrawal symptoms. There are still doctors that even deny that such side effects exist, even though internet is full of the exact same stories and i have seen with my very own eyes people going through severe withdrawals even when tapering down like the doctor told them to.






top topics



 
2
<< 1   >>

log in

join